On the degree of approximation of continuous functions

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

We show that the classical monotonicity conditions can be moderated in four theorems of P. Chandra.

Original languageEnglish
Pages (from-to)105-113
Number of pages9
JournalActa Mathematica Hungarica
Volume104
Issue number1-2
Publication statusPublished - Jan 1 2004

    Fingerprint

Keywords

  • Continuous functions
  • Degree of approximation
  • Nörlund matrix
  • Riesz matrix
  • Special sequences

ASJC Scopus subject areas

  • Mathematics(all)

Cite this